# SDR DALA1024923129

- Difficulty date: September 30, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 25,622 hours, 12,951 cycles
- Engine: Ge CFM565A
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND DAMAGE TO AFT CARGO FLOOR PANEL 151 ZG. REPLACED FLOOR PANEL IAW DWG 3025-40532 & AMM 53-42-14, PAGE 401.
